# SDR SWIA200312123

- Difficulty date: June 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 4,602 hours, 3,556 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM O/B ATTACH ANGLE RBL 9.0 CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED ANGLE IAW CRJ SRM 51-40-11.  P/N:  601R31113-58.
